# SDR UIEA2019042603989

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1260-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1260-1380 LBL 11.33" SEAT TRACK FLANGE AND UNDER FLANGE FOUND CORROSION( CABIN-STA 1265-1480 LBL 11.33" SEAT TRACK REPAIRED IAW RL-53-40-13523 REV. B  )
